When I was on 40 mgs of prednisone I felt great. Minus all of the negative side effects of the drugs. I felt like finally I have relief from my symptoms and i can eat almost anything i want. Now that i'm only on 15 mgs of prednisone I am starting to feel terrible again. I am dealing with constant headaches, nausea after anything that i eat, running to the bathroom about 8 times a day, and just being exhausted. I really don't want to stay on the steroids but it was actually making me feel better. I have another follow up with my doctor in about 2 weeks. Should i ask him to try a different treatment method??? We talked about the infusion treatments but i don't know if its too soon for that since i've only been diagnosed for 3 months.
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding